# SDR MK1Y20181115007

- Difficulty date: November 15, 2018
- Submitted: November 15, 2018
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 99,696 hours, 16,359 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT CHECK REDUNDANT HOLE WAS FOUND COMMON TO PRESSURE DECK WEB STA 224-246. NLG W/W CEILING, DIAMETER OF THE REDUNDANT HOLE IS GREATER THAN 0.25", WHICH EXCEEDS MAXIMUM ALLOWABLE DAMAGE PER SRM 53-10-14.
